# SDR AALA201706289015

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 2,313 hours, 241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS AT THE L4 DOOR CAME ON AT TAKEOFF AND THEN FLICKERED 3 HOURS INTO FLIGHT, DURING CHOPPY AIR.  MAINTENANCE MESSAGE 33-12131 RECEIVED.  ACCOMPLISHED FIM DMC-B787-A-33-50-F1-P3A-421A-A.  OPERATIONAL CHECKED GOOD.
